# SDR AWXA200500116

- Difficulty date: December 28, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT BS 324, RBL 10, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT BS 324, RBL 10; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-45834; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 12.
